# SDR ANCF200300017

- Difficulty date: June 22, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N262CT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26246
- Aircraft time: 18,049 hours, 13,706 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04104E
- Part serial: 23394
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: DURING FLIGHT MESSAGE (L OIL FILTER)  DISPLAYED. OIL PRESS AND VIBRATION WERE NORMAL.  ENGINE WAS NOT SHUTDOWN. FLIGHT RETURNED.  FIM 792100 PAGE 103 WAS PERFORMED; REPLACED SCAVENGE AND PRESSURE FILTER ELEMENT IAW AMM 79-21-08/07/ 401, MAGNETIC CHIP DETECTORS WERE INSPECTED AND WERE FOUND IN NORMAL CONDITIONS, SCAVENGE FILTER DIFERENCIAL PRESSURE SWITCH WAS REPLACED IAW AMM 793502/402 AND CHAFING WAS ELIMINATED IAW WDM 71-51-11/19/ 79-35-11 WITH SATISFACTORY RESULTS.
